MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNWTT4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Physician reported that following an intraocular lens (iol) implant procedure, the patient was unable to drive at night.Clinical reason for the explant is halos.The physician planned explant with advanced technology intraocular lenses (atiol).Additional information has been requested.
 
Event or Problem Description
Additional information has been requested and stated the iol was explanted and exchanged without any difficulty.
 
Additional Manufacturer Narrative
Additional information was added in b.2., b.5., d.5., d.6b., h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.Associated product information was not provided.The product investigation could not identify a root cause for the reported complaint.Information indicated the clinical reason for the explant was due to halos.The company lens (2.25 cyl.) 19.5 diopter (add power +2.2/+3.2 diopter) was removed and replaced.The replacement lens information was not provided.The file follow up indicated that the exchange was scheduled for (b)(6) 2025.The follow up response from the doctor was confirmation that an intraocular lens (iol) exchange was performed without difficulty and the requested information was going to be provided.No additional information has not been received regarding the replacement lens information to date.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
Additional information was added in a.2., a.3.A., b.5., b.6., d.10.
 
Event or Problem Description
Additional information has been requested and stated the iol was explanted and exchanged without any difficulty.Additional information has been received and stated the lens was replaced with another model same diopter company lens.There was no patient harm.

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL HYDROPHOBIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key21678644
Report Number1119421-2025-00802
Device Sequence Number18065638
Product Code MJP
UDI-Device Identifier00380652469050
UDI-Public(01)00380652469050(17)270308(11)230310(10)15594446
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT4
Device Catalogue NumberCNWTT4.195
Device Lot Number15594446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer05/12/2025
06/05/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date06/05/2025
07/04/2025
Date Device Manufactured03/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISCOVISC OVD.; MONARCH III IOL CARTRIDGE D.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale